Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kaduh_s

Claravis- my log

Recommended Posts

Hey all,

My name is Sean and i have been spending a good deal of time on acne.org lately. My story is similar to most of you, i cannot even attempt to make a list of all the products i've tried all with no success. So i took the plunge! I'm currently on day three of 40mg a day claravis. I havent had any side effects yet. Well for the most part. I know all of you guys here can be very helpful so i thought i would start a log of my own.

So far the only thing i'm worried about is that i forgot to mention to my doctor that i broke a bone in my shoulder about 8 weeks ago. The only reason i forgot was because i thought it was completely healed. However I have been getting sharp pains in my shoulder ever since i started the drug. I know tane can affect bones so i was just wondering what i should do. It would be a shame to have to stop now right after i finally got started. i am still waiting for a reply via email from my doc.

Any advice or comments on the matter are welcome

thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×